# SDR CA020307013

- Difficulty date: March 7, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF34*
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Sensor
- Part number: GG670800051
- Condition: Inoperative
- Location: Bleed Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: B

## Discrepancy

(CAN)  IN CLIMB, AT FL310 (GOING TO FL390), FLT CREW NOTICED CABIN PRESSURE OF 7700 FT. BY LOOKING AT ECSP, THEY OBSERVED THAT 2 BLEED PRESSURE WERE AT ZERO & THAT BOTH PACKS OUTLINES WERE WHITE. NO MORE PRESSURIZATION & NO MESSAGES WERE POSTED. FLT CREW CARRIED OUT EMERGENCY DESCENT TO FL100 DURING WHICH CABIN ALTITUDE REACHED 11200 FT (THEY GOT CAS MESSAGES CABIN ALT (C) & CABIN ALT (W) DURING DESCENT).  AFTER 2 TENTATIVES OF RESETTNG PACKS, CREW ELECTED TO APPLY QRH ABN 2-12 "UNPRESSURIZED FLT PROC" & TO CONTINUE FLT TO DESTINATION AT FL100. ON GROUND MECHANICS REPLACED BOTH BLEED TEMPERATURE SENSORS.
